Author Topic: Long term clonazepam user  (Read 1074 times)

[Buddie]

Re: Long term clonazepam user
« Reply #10 on: April 05, 2022, 12:27:21 am »
what's dry taper? Is that without adding another benzo? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #11 on: April 05, 2022, 09:50:58 am »
what's dry taper? Is that without adding another benzo?

A dry taper method is one that doesn't involve using a liquid to make a suspension or solution.  It could be simply cutting or splitting your pills or it could involve shaving and weighing them.  Here is some information regarding taper plans you can review:

http://www.benzobuddies.org/benzodiazepine-withdrawal-methods/direct-taper/
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #12 on: April 08, 2022, 12:11:38 am »
OK, thank you.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #13 on: April 09, 2022, 12:33:16 am »
what I am most afraid of is that over three years ago, I tried to come off klonopin with a very slow taper, and I had such extreme panic, anxiety, fear, and shaking.  I ended up having to go to the ER, and eventually, to short hospital stay.   I am afraid that when it is time to taper, the same thing will happen to me again.  My first attempt to withdraw I made it to 1.0 mg (I had cut out the middle dose completely).  I frequently look back and think that if I had to do it differently,  I would never have cut out the middle dose. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #14 on: April 09, 2022, 04:11:13 pm »
I understand your fear, I can't imagine facing this again.  The only thing we can suggest is doing this very slowly to hopefully make this time different for you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #15 on: April 09, 2022, 05:13:56 pm »
thank you, [...]. 

Where would I post about SSRIs and antipsychotics?  I recently withdrew from Fluoxetine and went on again, and I got off of Rexulti.  Should I post it under "other meds"? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #16 on: April 09, 2022, 10:56:51 pm »
Yes, other medications would be good, there are some threads in support groups for various medications but I'm not sure if your part of them.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #17 on: April 10, 2022, 04:55:03 am »
thank you, [...].

I forgot to mention that I voluntarily admitted myself to a inpatient unit for medication management in May 2014, and it was probably one of the biggest mistakes that I ever could have made.  I listened to this nurse practitioner who suggested I go in.   

What happened was that I was taken off clonazepam cold turkey for 17 days.   I began to have shaking, panic attacks, and extreme fear in a setting where I was not around anyone I knew. 

The thing about this dangerous situation was that I was not suicidal or did not want to harm anyone.  My meds were not working properly at the time.   I know now that medication management should only be done on the outside. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #18 on: April 10, 2022, 03:10:56 pm »
Those rapid detoxes just don't work for benzodiazepines, I wonder when the medical community will be able to recognize this?  I'm sorry you were put through that.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #19 on: April 25, 2022, 05:51:36 pm »
thanks, [...].

I am wondering if I did experience some petit mal seizures in 2014 and 2019.  In both instances, I was staring into space,  I has hyperventilating, my eyes would shift upward, and I had intense fear, talking in incomplete gibberish. 

Right now, I am still trying to find a doctor to work with me in tapering off. 

Can fits of crying (like I have every so often) be a symptom of long term use?  I haven't had crying episodes like this in what seems like forever. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.